# SDR 99ZZZX520

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222ND
- Make and model: Diamon DA20-C1
- Aircraft serial: C0030
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bracket
- Part number: 2027501500
- Condition: Bent
- Location: Te Flap
- Part time: 27 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT FLAP OPERATION AS SLOW AND JERKY WITH NO POSITION INDICATION.  UPON INVESTIGATION, FOUND THE FLAP POSITION SWITCH ASSEMBLY BENT DUE TO BINDING ON THE ACTUATOR ROD OF THE SLIDE BUSHING.  IMPROPER LUBRICATION AT THE FACTORY MAY HAVE CONTRIBUTED TO THIS.  ASSEMBLY WAS REPLACED, ROD AND BUSHING LUBED.  SYSTEM FUNCTIONED NORMALLY.
